You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Trace Theorems for Holomorphic Semigroups and the Second Order Cauchy Problem
O. El-Mennaoui and V. Keyantuo
Proceedings of the American Mathematical Society
Vol. 124, No. 5 (May, 1996), pp. 1445-1458
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161453
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We use the theory of boundary values (also called traces) of holomorphic semigroups as developed by Boyadzhiev-deLaubenfels (1993) and El-Mennaoui (1992) to study the second order Cauchy problem for certain generators of holomorphic semigroups. Our results contain in particular the result of Hieber (Math. Ann. 291 (1991), 1-16) for the Laplace operator on Lp(RN).
Proceedings of the American Mathematical Society © 1996 American Mathematical Society